How long does it take to get a normal period after getting off the depo-provera shot? What are the side effects?
My last shot was Aug 22 2011. I got a period sometime in Nov 2011 and it ended Dec 5 2011 ( it was about a couple of weeks to a mon long). I started my period again Dec 24 - Dec 29 2011. Then I had a 2 day period at the beginning of Jan. It is now Feb 3 2012 and I haven't had a period since the 2 day long one at the beginning of Jan. Why is my period doing that? I've read that it takes a while to get your period after getting off of the shot, but i've had mine shortly after the last shot wore off, it's just not coming back. Also, i've been getting really bad headaches ( the kind behind the eye) and i've been really tired and wanting to sleep all day. I also gained some weight. Are those side effects of getting off the shot? I do not wish to take this shot anymore. I heard horrible things about it. I've looked everywhere for info about this shot and can't seem to find anything that will help me.